# SDR DALA1136330121

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 69,477 hours, 32,456 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T252423
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION, CRACK INDICATION FOUND LT SIDE FAILSAFE STRAP OF THE REAR SPAR BULKHEAD AT STA 955.  REPAIR CARRIED OUT PER PRI488814-14AD REV.0 DATED 15MAR2011 0817HRS. PRI488814-14AD REV.0 COMPARED WITH ER/A488814-14 REV.0 DATED 20MAY2011 0815HRS FOUND IN COMPLIANCE.
